MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838350
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage had occurred.A percutaneous coronary intervention was being performed on an 80% stenosed and moderately calcified lesion in the right coronary (rca) artery.The target lesion was successfully predilated.During the procedure it was noticed that there was resistance while advancing the 3.5 x 38mm synergy xd drug eluting stent through the 6fr guide catheter.The stent was damaged by the guide so it was removed from the patient.The procedure was successfully completed with another of the same device without further issue or patient injury.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10780224
Report Number2134265-2020-15245
Device Sequence Number13725223
Product Code NIQ
UDI-Device Identifier08714729981091
UDI-Public08714729981091
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2022
Device Model NumberH7493941838350
Device Lot Number0025595421
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/03/2020
Patient Sequence Number1